# SDR 2008UALA00846

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 46,030 hours, 16,588 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CARGO SMOKE TEST.  IMPROPER TEST METHOD PER AMM.  REPEATED TEST AND PASSED.
